A 45-year-old female asked:
Why would i have hot sweats, every time i have me ivig treatment?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 14 years experience
IVIG: Immunoglobulins replacement used in ivig are blood products pooled from several thousand donors. Since they are blood products, they contain several cytokines, proteins that makes your body react and give you a feverish feeling. If you have a real fever, please report it to your doctor to make sure it is not due to contamination of the products. Both blood & the product culture are needed.
5k viewsAnswered >2 years ago
Last updated Jun 28, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.